Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 128, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Nov 30, 2008, 4:32 PM EST for Martin County, Saint Lucie County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2008, 4:32 PM EST (21:32 UTC)
- Expired
- Nov 30, 2008, 5:28 PM EST
- In force
- 56 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Martin County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 111 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 1:05 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 302132
SVRMLB
FLC085-111-302230-
/O.NEW.KMLB.SV.W.0128.081130T2132Z-081130T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
432 PM EST SUN NOV 30 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARTIN COUNTY IN FLORIDA.
EASTERN ST. LUCIE COUNTY IN FLORIDA.
* UNTIL 530 PM EST
* AT 426 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM QUEENS COVE TO PORT MAYACA...AND MOVING NORTHEAST
AT AROUND 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
INDIANTOWN...FORT PIERCE INLET...FORT PIERCE...SAINT LUCIE WEST...
WHITE CITY...INDIAN RIVER ESTATES...PORT SAINT LUCIE RIVER PARK...
PORT SAINT LUCIE...PALM CITY...NORTH RIVER SHORES...PORT SALERNO...
JOHNATHAN DICKINSON STATE PARK...JONATHAN DICKINSON STATE PARK...
STUART...ROCKY POINT...JUPITER ISLAND...HOBE SOUND...WALTON...SAINT
LUCIE NUCLEAR PLANT...JENSEN BEACH AND HOBE SOUND BEACH
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 800 PM
EST SUNDAY EVENING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 2711 8067 2712 8068 2756 8038 2756 8032
2720 8017 2717 8016 2718 8018 2716 8019
2716 8016 2697 8008 2697 8014 2695 8015
2695 8061
TIME...MOT...LOC 2128Z 239DEG 37KT 2756 8029 2714 8058
2711 8057 2702 8054
$$
SEDLOCK2 follow-up statements
000
WWUS52 KMLB 302209
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
509 PM EST SUN NOV 30 2008
FLC111-302217-
/O.CAN.KMLB.SV.W.0128.000000T0000Z-081130T2230Z/
ST. LUCIE FL-
507 PM EST SUN NOV 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. LUCIE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR
EAST CENTRAL FLORIDA.
LAT...LON 2698 8043 2709 8038 2723 8025 2724 8025
2725 8023 2723 8022 2726 8022 2726 8020
2717 8016 2718 8018 2716 8019 2716 8016
2697 8009 2697 8014 2695 8015 2695 8043
TIME...MOT...LOC 2207Z 239DEG 37KT 2723 8014 2716 8022
2710 8028 2694 8036
$$
FLC085-302230-
/O.CON.KMLB.SV.W.0128.000000T0000Z-081130T2230Z/
MARTIN FL-
507 PM EST SUN NOV 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR EASTERN MARTIN COUNTY...
AT 505 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SEWALLS POINT TO PORT SEWALL TO 6 MILES SOUTH OF PALM
CITY TO 17 MILES WEST OF JONATHAN DICKINSON STATE PARK...MOVING
NORTHEAST AT AROUND 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKY
POINT...PORT SALERNO...JOHNATHAN DICKINSON STATE PARK AND HOBE SOUND
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 800 PM
EST SUNDAY EVENING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 2698 8043 2709 8038 2723 8025 2724 8025
2725 8023 2723 8022 2726 8022 2726 8020
2717 8016 2718 8018 2716 8019 2716 8016
2697 8009 2697 8014 2695 8015 2695 8043
TIME...MOT...LOC 2207Z 239DEG 37KT 2723 8014 2716 8022
2710 8028 2694 8036
$$
SEDLOCK000
WWUS52 KMLB 302228
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
528 PM EST SUN NOV 30 2008
FLC085-302237-
/O.CAN.KMLB.SV.W.0128.000000T0000Z-081130T2230Z/
MARTIN FL-
527 PM EST SUN NOV 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORMS
THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO LONGER CAPABLE OF
PRODUCING DAMAGING WINDS...THOUGH SOME GUSTY WINDS WILL BE POSSIBLE
UNTIL ALL SHOWER ACTIVITY HAS CLEARED THE AREA. AS A RESULT...THE
WARNING HAS BEEN CANCELLED. ALSO...BRIEF HEAVY RAIN WILL CONTINUE TO
BE POSSIBLE FOR THE NEXT HALF HOUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR
EAST CENTRAL FLORIDA.
LAT...LON 2698 8043 2709 8038 2723 8025 2724 8025
2725 8023 2723 8022 2726 8022 2726 8020
2717 8016 2718 8018 2716 8019 2716 8016
2697 8009 2697 8014 2695 8015 2695 8043
TIME...MOT...LOC 2227Z 239DEG 37KT 2733 7994 2726 8002
2721 8008 2705 8016
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 4:17 PM EST, 15 minutes earlier.
Area forecast discussion, Nov 30, 4:17 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EST SUN NOV 30 2008
.DISCUSSION...
TONIGHT/MONDAY...SQUALL LINE SHOULD BE OFFSHORE MARTIN COUNTY
ABOUT 00Z. BEHIND IT SHOWER ACTIVITY WILL LINGER THROUGH THE
EVENING BUT SEVERE THREAT IS ENDING WITH PASSAGE OF SQUALL LINE.
SKIES WILL REMAIN MOSTLY CLOUDY TO OVC OVERNIGHT WITH LOW TEMPS IN
THE 50S N/C AND LOWER 60S TREASURE COAST.
UPPER TROUGH AXIS WILL REMAIN TO OUR WEST SO EXPECT BREEZY WEST
WINDS WITH CONSIDERABLE CLOUDINESS MONDAY. SLIGHT CHANCE FOR
SHOWERS MAINLY ALG THE TREASURE COAST BUT OTHERWISE SHOULD BE DRY.
COLDER AIR WILL OVERSPREAD THE AREA MONDAY NIGHT BEHIND COLD
FRONT. WILL KEEP SLIGHT CHANCE FOR SHOWERS.
PREVIOUS DISCUSSION FOLLOWS...
TUESDAY... A SECONDARY SURGE OF COLD AIR WILL PUSH ACROSS THE
CENTRAL PENINSULA AS A CONTINENTAL RIDGE DROPS DOWN OUT OF THE
ROCKIES AND PUSHES ACROSS THE SRN TIER STATES. DESPITE NEAR FULL
SUN...STRONG DRY/COOL AIR ADVECTION WILL KEEP MAX TEMPS IN THE 60S
AREAWIDE...ABOUT 10-15 BLO CLIMO. AN GOOD RADIATIONAL COOLING
NIGHT APPEARS TO BE SETTING UP OVER THE INTERIOR TUE NIGHT AS THE
RIDGE PUSHES ACROSS THE DEEP SOUTH/FL PENINSULA...MIN TEMPS IN THE
U30/L40S WOULD BE 15-20F BLO CLIMO. DEPENDING ON HOW QUICKLY THE
LEADING EDGE OF THE RIDGE PUSHES OFFSHORE...TEMPS NEAR THE COAST
MAY HOLD IN THE M/U40S.
WED-SAT...
THE POSITIVE PNA PATTERN WHICH HAS DOMINATED THE FL WX PATTERN FOR
THE PAST MONTH WILL CONTINUE FOR MOST OF THE UPCOMING WEEK. THIS
PATTERN TYPICALLY RESULTS RAPID FROPAS ACROSS THE DEEP SOUTH...
KEEPING TEMPS AOB CLIMO. IT ALSO LIMITS THE AMOUNT OF TIME FOR
MOISTURE RETURN AS POST FRONTAL DRY AIR OFTEN REQUIRES A GOOD 48HRS
TO MODIFY TO THE POINT WHERE IT CAN SUPPORT PRECIP.
INDEED...MID RANGE MOS GUIDANCE KEEPS TEMPS NEAR OR SLIGHTLY BLO
CLIMO THROUGH THE UPCOMING WEEK. MODELS INDICATE A NEW COLD FRONT
PUSHING ACROSS THE STATE THU NIGHT INTO FRI. HOWEVER...WITH PW
VALUES EXPECTED TO FALL AS LOW AS 0.2 BY DAYBREAK WED...THE WINDOW
OF OPPORTUNITY FOR AIRMASS MODIFICATION WILL BE LIMITED. WILL
BOOKMARK THE EVENT WITH 20% POPS FRI/FRI NIGHT...OTHERWISE NO SIG
PRECIP IS EXPECTED.
&&
.MARINE...
THE STORM SYSTEM WILL CRANK THE APPROACHING COLD FRONT THROUGH
THE CENTRAL FL PENINSULA BY DAYBREAK MON...WITH A SECONDARY SURGE
OF COLD AIR ARRIVING ON TUESDAY. THE PGRAD SHOULD SUPPORT A
MODERATE TO FRESH WRLY FLOW THROUGH MON BEFORE SHIFTING TO THE NW
ON TUE. WHILE THE OFFSHORE COMPONENT WILL LIMIT WAVE
DEVELOPMENT...IT ALSO WILL GENERATE CHOPPY SHORT PD SEAS WITHIN A
FEW NAUTICAL MILES OF THE COAST. CONDITIONS WILL IMPROVE BY MID
WEEK AS A RIDGE AXIS PUSHES ACROSS THE FL PENINSULA...RESULTING IN
A MUCH WEAKER PGRAD WHILE ALLOWING WINDS TO SHIFT TO THE NE.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 53 69 45 60 / 40 10 20 10
MCO 54 69 46 63 / 50 10 20 10
MLB 57 74 50 64 / 60 10 20 10
VRB 63 73 51 65 / 60 20 20 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR INDIAN RIVER-
MARTIN-NORTHERN BREVARD-OKEECHOBEE-SOUTHERN BREVARD-ST.
LUCIE.
TORNADO WATCH UNTIL 5 PM EST THIS AFTERNOON FOR OSCEOLA.
AM...TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
OUT 20 NM-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM EST MONDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
KELLYHazardous weather outlook, Nov 30, 11:47 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1147 AM EST SUN NOV 30 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-302315- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1147 AM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... A BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS LAKE COUNTY DURING THE EARLY AFTERNOON...AND PROGRESS TOWARD METRO ORLANDO AND DAYTONA BEACH DURING THE MID TO LATE AFTERNOON HOURS AND TOWARD THE SPACE AND TREASURE COASTS DURING THE LATE AFTERNOON AND EVENING HOURS. STRONG WIND FIELDS IN THE LOW TO MID LAYERS OF THE ATMOSPHERE AND SOME DIRECTIONAL SHEAR INDICATES STORMS TODAY MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO. SCATTERED SHOWERS AND STORMS WILL ALSO FORM AHEAD OF THE MAIN CONVECTIVE LINE AND WILL LIKELY PRODUCE STRONG WIND GUSTS. A TORNADO WATCH REMAINS IN EFFECT FOR NORTHERN PORTIONS OF EAST CENTRAL FLORIDA. PERSONS IN EAST CENTRAL FLORIDA SHOULD MONITOR WEATHER CONDITIONS ACROSS THE AREA THIS AFTERNOON... AND LISTEN FOR ADDITIONAL STATEMENTS...AND POSSIBLE WATCHES OR WARNINGS VIA NOAA WEATHER RADIO...OR TELEVISION AND RADIO STATIONS. ...HIGH WIND IMPACT... STRONG AND GUSTY SOUTHWEST WINDS AVERAGING 20 TO 25 MPH...AND OCCASIONALLY GUSTING ABOVE 30 MPH...WILL DEVELOP ACROSS EAST CENTRAL FLORIDA TODAY. A LAKE WIND ADVISORY CONTINUES IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA UNTIL 600 PM THIS EVENING. ...MARINE THUNDERSTORM GUST IMPACT... STORMS WHICH FORM OVER LAND WILL MOVE RAPIDLY EASTWARD INTO THE ATLANTIC. ANY STORMS WILL CONTAIN CLOUD TO WATER LIGHTNING... STRONG GUSTY WINDS...LOCALLY ROUGH SEAS...AND POSSIBLE WATERSPOUTS. ...WIND AND SEA IMPACT... EVEN OUTSIDE OF ANY THUNDERSTORM ACTIVITY...SUSTAINED WINDS OVER THE ATLANTIC WILL BE AROUND 25 KNOTS WITH GUSTS TO AROUND GALE FORCE. OFFSHORE SEAS WILL BUILD TO BETWEEN 7 AND 9 FEET. ...RIP CURRENT IMPACT... A LINGERING LONG PERIOD SWELL IN THE SURF ZONE WILL LEAD TO A MODERATE THREAT OF RIP CURRENTS ALONG THE CENTRAL FLORIDA ATLANTIC BEACHES THIS AFTERNOON. CHECK WITH THE LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION AND REMEMBER TO ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOLER AND DRIER AIR WILL SETTLE ACROSS EAST CENTRAL FLORIDA BEHIND TONIGHTS COLD FRONTAL PASSAGE. HAZARDOUS WINDS AND SEAS WILL LINGER INTO EARLY MONDAY...AND THERE IS THE POTENTIAL FOR ENHANCED FIRE DANGER ON TUESDAY. .SPOTTER INFORMATION STATEMENT... FORMAL ACTIVATION MAY BE REQUESTED. THE NATIONAL WEATHER SERVICE REQUESTS SPOTTERS TO FORWARD REPORTS OF SEVERE WEATHER BY TELEPHONE TO 3 2 1 2 5 5 0 2 1 2. VOLKMER
In the hours before
Local storm report, Nov 30, 2:08 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
208 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM NON-TSTM WND GST LEESBURG 28.81N 81.88W
11/30/2008 M41 MPH LAKE FL ASOS
KLEE ASOS OBSERVATION AT 1753Z RMK PK WND 240/36 1717Z
&&
FXDLocal storm report, Nov 30, 2:15 PM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM NON-TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.32W
11/30/2008 M49 MPH ORANGE FL ASOS
KMCO ASOS OBSERVATION 1853Z RMK PK WND 22041/1838
&&
FXDLocal storm report, Nov 30, 3:07 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
307 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM DOWNBURST 1 E ALTAMONTE SPRINGS 28.66N 81.38W
11/30/2008 SEMINOLE FL LAW ENFORCEMENT
SHERIFF REPORTED TREE FELL ON POWER LINE AT ESSEX ST. AND
SR436. VILLAGE GREEN APARTMENTS.
0100 PM DOWNBURST 5 WNW LAKE JESSUP 28.76N 81.29W
11/30/2008 SEMINOLE FL LAW ENFORCEMENT
POWER LINES DOWN SR600 AND LAKE MARY BLVD REPORTED BY
SHERIFF.
&&
FXDLocal storm report, Nov 30, 3:16 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST KENNEDY SPACE CENTER 28.52N 80.68W
11/30/2008 M49 MPH BREVARD FL OTHER FEDERAL
KENNEDY SPACE CENTER OBSERVATION KTTS 1955Z RMK PK WND
26043/53
&&
FXDLocal storm report, Nov 30, 4:01 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
401 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST MELBOURNE 28.08N 80.61W
11/30/2008 M47 MPH BREVARD FL ASOS
KMLB ASOS OBSERVATION 2053Z RMK 21041/2030. MELBOURNE
INTERNATIONAL AIRPORT
&&
FXDLocal storm report, Nov 30, 4:27 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EST SUN NOV 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST VERO BEACH 27.65N 80.39W
11/30/2008 M44 MPH INDIAN RIVER FL ASOS
KVRB ASOS OBSERVATION 2108Z RMK PK WND 24038/2108.
&&
FXDThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:40 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 14 hr |
| Nov 30, 12:24 PM EST | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 27 min |
| Nov 30, 12:54 PM EST | Tornado Warning | MLB | Orange, Seminole | 39 min |
| Nov 30, 1:23 PM EST | Special Marine Warning | MLB | 82 min | |
| Nov 30, 1:35 PM EST | Tornado Warning | MLB | Volusia | 25 min |
| Nov 30, 1:49 PM EST | Tornado Warning | MLB | Brevard, Volusia | 31 min |
| Nov 30, 2:13 PM EST | Special Marine Warning | MLB | 42 min | |
| Nov 30, 2:50 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 55 min |
| Nov 30, 2:53 PM EST | Special Marine Warning | MLB | 112 min | |
| Nov 30, 2:59 PM EST | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee | 48 min |
| Nov 30, 3:09 PM EST | Severe Thunderstorm Warning | MLB | Brevard | 36 min |
| Nov 30, 3:45 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Saint Lucie | 45 min |
| Nov 30, 4:41 PM EST | Special Marine Warning | MLB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.